Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fever, nausea, vomiting, headache, body ache. Taken antibiotics. How to overcome pain?

This started with Mums in mouth followed by mild fever.Within two days situation turned to nausea ,vomitting,severe headche & body ache.
Regular treatment with antibiotics intraveneously given resulting in total ease of symptoms which in a gap of two days reoccured & presently fever is not there but extreme headche & bodyache is there .At present with painkillers & antibiotics, sleep pill is a little respite. However, what next to be done to overcome pain?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Mumps is a viral disease and it takes its own time to subside.
Go for symptomatic treatment for pain, fever as and when required for 3-5 days.
If pain is more you may take Diclo-para combination medicine with Omiprazole.
Avoid fried, junk food and cold drinks.
Ok and bye.
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor